American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] P. B. Zatitskiy, P. Ivanisvili and D. M. Stolyarov. Bellman VS. Beurling: sharp estimates of uniform convexity for $L^p$ spaces. St. Petersburg Math. J. 27 (2016) 333-343.
Abstract, references, and article information   
View Article: PDF

[2] P. G. Dodds, B. de Pagter and F. Sukochev. Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators. Trans. Amer. Math. Soc. 368 (2016) 4315-4355.
Abstract, references, and article information   
View Article: PDF

[3] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[4] Lian Wu. Multipliers for noncommutative Walsh-Fourier series. Proc. Amer. Math. Soc. 144 (2016) 1073-1085.
Abstract, references, and article information   
View Article: PDF

[5] Hideki Kosaki. Positive definiteness of functions with applications to operator norm inequalities. Memoirs of the AMS 212 (2011) MR 2839104.
Book volume table of contents   

[6] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information   
View Article: PDF

[7] Jean-Christophe Bourin. A matrix subadditivity inequality for symmetric norms. Proc. Amer. Math. Soc. 138 (2010) 495-504. MR 2557167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hong-Ke Du, Yue-Qing Wang and Gui-Bao Gao. Norms of elementary operators. Proc. Amer. Math. Soc. 136 (2008) 1337-1348. MR 2367107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stephan Ramon Garcia. Approximate antilinear eigenvalue problems and related inequalities. Proc. Amer. Math. Soc. 136 (2008) 171-179. MR 2350402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mitsuru Uchiyama. Subadditivity of eigenvalue sums. Proc. Amer. Math. Soc. 134 (2006) 1405-1412. MR 2199187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. J. Maher. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006) 157-165. MR 2170555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dragoljub J. Kecki\`c. Gateaux derivative of $B(H)$ norm. Proc. Amer. Math. Soc. 133 (2005) 2061-2067. MR 2137872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Waldemar Hebisch and M. Gabriella Kuhn. Transference for amenable actions. Proc. Amer. Math. Soc. 133 (2005) 1733-1740. MR 2120272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Salah Mecheri. Non-normal derivation and orthogonality. Proc. Amer. Math. Soc. 133 (2005) 759-762. MR 2113925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William D. Banks and Asma Harcharras. On the norm of an idempotent Schur multiplier on the Schatten class. Proc. Amer. Math. Soc. 132 (2004) 2121-2125. MR 2053985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chi-Kwong Li, Edward Poon and Hans Schneider. Induced norms, states, and numerical ranges. Proc. Amer. Math. Soc. 132 (2004) 1501-1506. MR 2053358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. Tanahashi, A. Uchiyama and M. Uchiyama. On Schwarz type inequalities. Proc. Amer. Math. Soc. 131 (2003) 2549-2552. MR 1974654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Takeaki Yamazaki. An expression of spectral radius via Aluthge transformation. Proc. Amer. Math. Soc. 130 (2002) 1131-1137. MR 1873788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ameur Seddik. Some results related to the Corach-Porta-Recht inequality. Proc. Amer. Math. Soc. 129 (2001) 3009-3015. MR 1840106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rajendra Bhatia and Xingzhi Zhan. Compact operators whose real and imaginary parts are positive. Proc. Amer. Math. Soc. 129 (2001) 2277-2281. MR 1823910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hans-Olav Tylli. Duality of the weak essential norm. Proc. Amer. Math. Soc. 129 (2001) 1437-1443. MR 1814170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Don Buckholtz. Hilbert space idempotents and involutions. Proc. Amer. Math. Soc. 128 (2000) 1415-1418. MR 1653425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia